It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by MA62360 on August 19, 2000 at 12:55:35:

In Reply to: Re: Effects of long term use of Dilantin posted by carol on September 29, 1999 at 23:27:20:

I have been on Dilantin since the 1980's Approx.20 years, In the early 90's, the doctor added Phenobarb.
First of all, both drugs are not foolproff, even with the double protection which prevents full blown seizures, Im still expericencing what I define as lock up's, this is when your fully aware & conconcious of everything but just cant function, it's like a short term memory loss, the effect can last a minute or so, if im in a conversation with someone, it's suddenly all gone like throwing the off switch, but once the effect passes in about a minute, everything goes back to normal.

Gums -- yes, thats another problem, I needed surgery 2x to correct the inflamation.
Fatigue is another effect, especially when getting up in the morning, it becomes difficult to just "spring out of bed" I feel stiff & everything aches, usually, it takes 10 min. or so to get up and fully awaken.

There have been no damages to any other areas,
I guess everyone reacts different to it.

just thought you would like some more input on the topic.

Rgds MA62360

Follow Ups

All times are GMT -7. The time now is 03:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!